# SDR USAA2010102692408

- Difficulty date: October 25, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 21,022 hours, 7,648 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fire
- Condition: Detected
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FLT 498 - DEN - POSSIBLE FIRE / TORCHING NEAR NUMBER 2 ENGINE REPORTED BY PASSENGER.  CREW REPORTED ALL ENGINE PARAMETERS WERE NORMAL.  MAINTENANCE INSPECTED AND PERFORMED ENGINE RUN WITH NO FAULTS OR LEAKS FOUND.
